Doctor insights on:
Anti seizure: If recommended by your doctor, yes.Get a more detailed answer ›
Can you tell me for sodium valproate. now, this is an anticonvulsant, anti-epileptic drug. he said to me this is the last?
Sodium valproate: derivatives, they are particularly effective in migraine patients with comorbid epilepsy but are contraindicated in children under 10 and in pregnant women. Valproate is receiving increased recognition for its effectiveness in refractory migraine and for use in those patients who have not responded to beta-blockers or antidepressants. Periodic liver function tests are recommended. ...Read more
Yes: In today's world almost any drug can be detected on tests. But it depends on wether they are screening for that drug. It is best to always give a complete list of medications when undergoing any drug screen as many drugs cross react. ...Read more
Seizure: You should be free of seizures for 2-3 years before you stop this medication in consultation with your doctor. You don't have to wean. ...Read more
Birth Defects: Many anti-seizure medications, such as valproic acid, can cause birth defects in babies in utero. You will need to work with your ob/gyn and regular physician (who normally prescribes the anti-seizure medication) to find a new medication regimen that will be as safe as possible for mother and baby. These risks are greater earlier in pregnancy. ...Read more
Hyperpigmentation: Anticonvulsants can potentially cause melasma. A number of anticonvulsants can cause photosensitivity, an increased response of the skin to the sun, which would make sun-exposed skin tan or burn faster. Anticonvulsants, particularly phenytoin, can also cause drug-induced hyperpigmentation. It is very important not to stop your anti-seizure meds regardless of whether or not they may cause melasma. ...Read moreSee 1 more doctor answer
I am on Keppra (levetiracetam) "anti seizure" medication for 2 years.Will this interfere with my HIV combo negative test results after 3 months by any chance?
I have chronic tics intermittently since 3 yrs. On visiting neurologist I was prescribed clonazepam. It's anticonvulsant drug, is it used for tics?
Clonazepam: Can be used in other conditions than seizures (anti-convulsant), your neurologist's judgement and experience, decided on using the drug for your condition, you can kindly ask him/her about the logic of prescribing it, best wishes ...Read more
Only if has ADD: Some children have both seizures and adhd. Stimulants have some risk of increasing risk of seizures; but, usually, if seizures are well controlled, adding stimulants or other adhd medications will have little to no effect on seizures and may greatly help other aspects of the child's functioning. ...Read moreSee 1 more doctor answer
Sws: Yes if suppresses slow wave speech.Get a more detailed answer ›
- Talk to a doctor live online for free
- Anticonvulsant face
- Safest anticonvulsant
- Natural anticonvulsant
- Ask a doctor a question free online
- Anticonvulsants for nerve pain
- Anticonvulsants mechanism of action
- Anticonvulsant hypersensitivity syndrome
- Anticonvulsant adverse effects